# SDR DALA2021032301709

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CORROSION LOWER SILL 3 POINT AT LEVEL FR 68 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION:PERFORMED PEMANENT REPAIR ON LOWER SILL AT LEVEL FR.68 LH SIDE AS PER A320 SRM 53-41-14. (1760975)
